# SDR R61A20090111

- Difficulty date: January 1, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N163HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000255
- Aircraft time: 1,081 hours, 484 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Overwing Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED LT OVERWING EXIT INDICATION RIGHT AFTER TAKEOFF.  CREW RETURNED TO FIELD AT DEN AND LANDED WITHOUT INCIDENT.  MX INSPECTED THE DOOR PER AMM AND NO DEFECTS WERE NOTED.  A/C WAS THEN RELEASED BACK INTO SERVICE.
